# SDR N6WA2016082403

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 33,062 hours, 24,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE.  DEFERRED RT EMERGENCY DOOR CAUTION MESSAGE ON DMI 70007711 IAW MEL 52-70-03, CAT C.
